MathSciNet Relay Station
MathSciNet bibliographic data
MR958641 (89i:65007) 65C10 (11K45 65C05)
Eichenauer, Jürgen; Lehn, Jürgen; Topuzoğlu, Alev A nonlinear congruential pseudorandom number generator with power of two modulus. Math. Comp. 51 (1988), no. 184, 757–759.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement